欢迎您 guest   |    注销   |    立即注册!   |    English    |   帮助   |   联系我们
  篇名 作者 主题词 文摘
  二次检索范围  293 篇文章
     
     
 
Some Kinds of Sheaf Control Problems for Control Systems

Publisher: DOAJ
Journal: Applied Mathematics
Volume: 0 Issue: 0 Page: 0-0
       
 
On the Homotopy Analysis Method and Optimal Value of the Convergence Control Parameter: Solution of Euler-Lagrange Equation

Publisher: DOAJ
Journal: Applied Mathematics
Volume: 0 Issue: 0 Page: 0-0
       
 
A Similarity Technique for Solving Two-Layer Shallow-Water Equations

Publisher: DOAJ
Journal: Applied Mathematics
Volume: 0 Issue: 0 Page: 0-0
       
 
A Complete and Simple Solution to a Discrete-Time Finite-Capacity BMAP/D/c Queue

Publisher: DOAJ
Journal: Applied Mathematics
Volume: 0 Issue: 0 Page: 0-0
       
 
A Model of Spatial Spread of an Infection with Applications to HIV/AIDS in Mali

Publisher: DOAJ
Journal: Applied Mathematics
Volume: 0 Issue: 0 Page: 0-0
       
 
The Feature Core of Dynamic Reduct

Publisher: DOAJ
Journal: Applied Mathematics
Volume: 0 Issue: 0 Page: 0-0
       
 
A Note on Directed 5-Cycles in Digraphs

Publisher: DOAJ
Journal: Applied Mathematics
Volume: 0 Issue: 0 Page: 0-0
       
 
Four Common Properties of Repairable Systems Calculated with the Boltzmann-Like Entropy

Publisher: DOAJ
Journal: Applied Mathematics
Volume: 0 Issue: 0 Page: 0-0
       
 
On Basis Properties of Degenerate Exponential System

Publisher: DOAJ
Journal: Applied Mathematics
Volume: 0 Issue: 0 Page: 0-0
       
 
Dirichlet Compound Multinomials Statistical Models

Publisher: DOAJ
Journal: Applied Mathematics
Volume: 0 Issue: 0 Page: 0-0